Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 637026, 8 pages
http://dx.doi.org/10.1155/2014/637026
Research Article

Dynamic Behavior of Positive Solutions for a Leslie Predator-Prey System with Mutual Interference and Feedback Controls

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 14 August 2013; Accepted 7 November 2013; Published 20 January 2014

Academic Editors: A. Bellouquid, Y. Cheng, and X. Song

Copyright © 2014 Cong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213–245, 1948. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Chen, “Permanence in nonautonomous multi-species predator-prey system with feedback controls,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 694–704, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. R. E. Kooij and A. Zegeling, “Qualitative properties of two-dimensional predator-prey systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 29, no. 6, pp. 693–715, 1997. View at Google Scholar · View at Scopus
  4. J. Sugie, R. Kohno, and R. Miyazaki, “On a predator-prey system of rolling type,” Proceedings of the American Mathematical Society, vol. 125, no. 7, pp. 2041–2050, 1997. View at Google Scholar · View at Scopus
  5. F. Chen and X. Cao, “Existence of almost periodic solution in a ratio-dependent Leslie system with feedback controls,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 1399–1412, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. M. P. Hassell, “Density dependence in single-species population,” Journal of Animal Ecology, vol. 44, pp. 283–295, 1975. View at Publisher · View at Google Scholar
  7. W. H. Pan, “Qualitative analysis of a Leslie prey-predator system with with mutual interference,” Journal of Changsha University, vol. 5, pp. 18–20, 2005 (Chinese). View at Google Scholar
  8. Y. Kuang, Delay Differential Equations with Application in Population Dynamics, Academic Press, New York, NY, USA, 1993.
  9. J. Lasalle and S. Lefschetz, Stability by Liapunov's Direct Method, with Applications, Academic Press, New York, NY, USA, 1961. View at MathSciNet
  10. S. Lefschetz, Stability of Nonlinear Control System, Academic Press, New York, NY, USA, 1965.
  11. M. Fan, K. Wang, P. J. Y. Wong, and R. P. Agarwal, “Periodicity and stability in periodic n-species Lotka-Volterra competition system with feedback controls and deviating arguments,” Acta Mathematica Sinica, vol. 19, no. 4, pp. 801–822, 2003. View at Google Scholar · View at Scopus
  12. H. Hu, Z. Teng, and H. Jiang, “Permanence of the nonautonomous competitive systems with infinite delay and feedback controls,” Nonlinear Analysis: Real World Applications, vol. 10, no. 4, pp. 2420–2433, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. W.-T. Li and L.-L. Wang, “Existence and global attractivity of positive periodic solutions of functional differential equations with feedback control,” Journal of Computational and Applied Mathematics, vol. 180, no. 2, pp. 293–309, 2005. View at Publisher · View at Google Scholar · View at Scopus
  14. Y. Li and T. Zhang, “Permanence and almost periodic sequence solution for a discrete delay logistic equation with feedback control,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1850–1864, 2011. View at Publisher · View at Google Scholar · View at Scopus
  15. L. Nie, J. Peng, and Z. Teng, “Permanence and stability in multi-species non-autonomous Lotka-Volterra competitive systems with delays and feedback controls,” Mathematical and Computer Modelling, vol. 49, no. 1-2, pp. 295–306, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. P. Weng, “Existence and global stability of positive periodic solution of periodic integrodifferential systems with feedback controls,” Computers and Mathematics with Applications, vol. 40, no. 6, pp. 747–759, 2000. View at Publisher · View at Google Scholar · View at Scopus
  17. W. Wendi and T. Chunlei, “Dynamics of a delayed population model with feedback control,” Australian Mathematical Society B, vol. 41, no. 4, pp. 451–457, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. Xu and F.-l. Hao, “Global stability of a delayed single-species population model with feedback control,” Journal of Biomathematics, vol. 20, no. 1, pp. 1–6, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Zhao, T. Wang, and L. Chen, “Dynamic analysis of a turbidostat model with the feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 4, pp. 163–171, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069–1075, 2003. View at Publisher · View at Google Scholar · View at Scopus
  21. L. Chen and F. Chen, “Global stability of a Leslie-Gower predator-prey model with feedback controls,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1330–1334, 2009. View at Publisher · View at Google Scholar · View at Scopus
  22. F. Chen, L. Chen, and X. Xie, “On a Leslie-Gower predator-prey model incorporating a prey refuge,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2905–2908, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. Y. Du, R. Peng, and M. Wang, “Effect of a protection zone in the diffusive Leslie predator-prey model,” Journal of Differential Equations, vol. 246, no. 10, pp. 3932–3956, 2009. View at Publisher · View at Google Scholar · View at Scopus
  24. S. Gakkhar and B. Singh, “Dynamics of modified Leslie-Gower-type prey-predator model with seasonally varying parameters,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1239–1255, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. S.-B. Hsu and T.-W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763–783, 1995. View at Google Scholar · View at Scopus
  26. Y. Li and D. Xiao, “Bifurcations of a predator-prey system of Holling and Leslie types,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 606–620, 2007. View at Publisher · View at Google Scholar · View at Scopus
  27. T. Saha and C. Chakrabarti, “Dynamical analysis of a delayed ratio-dependent Holling-Tanner predator-prey model,” Journal of Mathematical Analysis and Applications, vol. 358, no. 2, pp. 389–402, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. R. Yafia, F. El Adnani, and H. T. Alaoui, “Limit cycle and numerical similations for small and large delays in a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2055–2067, 2008. View at Publisher · View at Google Scholar · View at Scopus
  29. S. Yuan and Y. Song, “Stability and Hopf bifurcations in a delayed Leslie-Gower predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 82–100, 2009. View at Publisher · View at Google Scholar · View at Scopus
  30. Q. Wang, J. Zhou, Z. J. Wang, M. M. Ding, and H. Y. Zhang, “Qualitative properties of two-dimensional predator-prey system,” Nonlinear Analysis: Real World Applications, vol. 12, pp. 24–33, 2011. View at Publisher · View at Google Scholar
  31. F. Chen, X. Liao, and Z. Huang, “The dynamic behavior of N-species cooperation system with continuous time delays and feedback controls,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 803–815, 2006. View at Publisher · View at Google Scholar · View at Scopus
  32. K. Gopalasamy, Stability and Oscillation in Delay Equation of Population Dynamics, Kluwer Academic Publishers, Dordrecht, Germany, 1992.